default-icon
Medications
I was going through the medication to increase the cholesterol n protein coz I'm weak but suddenly I realized my penis wasn't getting hard 👎 n I was having pain In lower stomach so I consulted another doctor so I didn't tell him the earlier medication 2 days earlier I ate both the medicines frm each medication 😯 N now Im really sick having fever n im shivering What can b the reason!? 😕
119 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  Here also you have not mentioned what kind of medications you were taking? You have to provide proper details. For fever as of bow you can take a tab. Paracetamol 650mg thrice a day. Drink plenty of fluids and consult with a general physician in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

What happen if i stop taking my hiv medication Side effects of anxiety medication
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.